Journal article icon

Journal article

Ray methods for free boundary problems

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
QUARTERLY OF APPLIED MATHEMATICS
Volume:
64
Issue:
1
Pages:
41-59
Publication date:
2006-03-01
ISSN:
0033-569X
Source identifiers:
30454
Pubs id:
pubs:30454
UUID:
uuid:1e4cbce4-8111-4d44-8fc0-ee30b3c72941
Local pid:
pubs:30454
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP